| Model Number |
OM-1502 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
02/03/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Reference number: (b)(4).
Event or Problem Description
It was reported that during an arthroscopy the magnum knotless implant suture slipped out with the anchor and the tension was lost on the cuff.An additional bone hole was made and the procedure was successfully completed without a significant delay using a back-up device.A void was left in the joint but no other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
The reported device, used in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was an isolated issue.A review of the instructions for use found that the implant system requires tension to be distributed through both suture legs to achieve suture lock deployment.A review of risk management files found that the reported failure was documented appropriately.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.There were no indications that would suggest that the device did not meet product specifications upon release into distribution.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.